Conformally flat hypersurfaces with Bianchi-type Guichard net
Hertrich-Jeromin, U. and Suyama, Y., 2013. Conformally flat hypersurfaces with Bianchi-type Guichard net. Osaka Journal of Mathematics, 50 (1), pp. 1-30.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
We obtain a partial classification result for generic $3$-dimensional conformally flat hypersurfaces in the conformal $4$-sphere: explicit analytic data are obtained for conformally flat hypersurfaces with Bianchi-type canonical Guichard net. This is the first classification result for conformally flat hypersurfaces without additional symmetry. We discuss the curved flat associated family for conformally flat hypersurfaces and show that it descends to an associated family of conformally flat hypersurfaces. The associated family of conformally flat hypersurfaces with Bianchi-type Guichard net is investigated.
|Creators||Hertrich-Jeromin, U.and Suyama, Y.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)